# SDR USAASB02125

- Difficulty date: June 26, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pinched
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - MAINTENANCE FOUND THE SIDEWALL EMERGENCY EXIT LIGHTS AT THE FORWARD FLIGHT ATTENDANT POSITION AND FORWARD GALLEY POSITION INOPERATIVE.  ALSO, FOUND THE AISLE EMERGENCY LIGHTS IN SEAT ROWS 1 THROUGH 4 INOPERATIVE.  MAINTENANCE REPAIRED A PINCHED WIRE AT THE FORWARD LEFT EMERGENCY EXIT SIGN.  OPERATIONAL TEST GOOD.  (M)
